
Segicold-CP Plus Oral Suspension
Manufacturer
Selaginella Life Sciences
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Segicold-CP Plus Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Segicold-CP Plus Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Directions for Use
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
How it works
Segicold-CP Plus Oral Suspension is a combination of three medicines:
Quick Tips
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Agcold-DS Oral Suspension Orange

Coldvox Oral Suspension

Swincold Oral Suspension

Agrich-DS Oral Suspension

Pedaflu-PDS Gelly Strawberry,Watermelon

Ezinoz Oral Suspension

Thand Go Oral Suspension

Tancold-Kid Oral Suspension

Chemcold-Plus Oral Suspension
